MAUDE Adverse Event Report: STERIS CORPORATION VERIFY; BIOLOGICAL INDICATOR

STERIS CORPORATION VERIFY; BIOLOGICAL INDICATOR
Model Number S3061, S3069, S3065
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Steris was contacted on (b)(6) 2025 regarding an alleged infection following a patient procedure occurring on (b)(6) 2023.It was reported that the verify dual species self contained biological indicator and verify disposable biological steam test pack were used with the sterilizer at the user facility.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
VERIFY
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
9325 pinecone drive
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
9325 pinecone drive
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23425170
Report Number3004080920-2025-00001
Device Sequence Number9536462
Product Code FRC
UDI-Device Identifier10724995023833
UDI-Public(01)10724995023833
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS3061, S3069, S3065
Device Catalogue NumberS3061, S3069, S3065
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown